# SDR FDEA201506221957

- Difficulty date: June 22, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 238 hours, 13,278 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: A5351020701001
- Part serial: 0027
- Condition: Damaged
- Location: Lt Wing K Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 180KTS,  RECEIVED A KRUEGER NOT EXTENDED WARNING WHEN FLAPS 15 WAS SELECTED.  COMPLIED WITH ECAM,  KRUEGER NOT RETRACTED, ECAM WARNING WHEN FLAPS RAISED.  CLEARED AFTER A FEW SECONDS.   COMPLETED INSTALLATION OF LEFT WING KRUEGER FLAP MOVABLE VANE IAW MM 27-87-12-04, AND MM 27-87-11-04.  RIG AND OPS CHECKED GOOD.
